English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8265087      Online Users : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23563

    Title: Rational bubbles in the US stock market? Further evidence from a nonparametric cointegration test
    Authors: Chang, Tsangyao;Chiu, Chi-chen;聶建中;Nieh, Chien-chung
    Contributors: 淡江大學財務金融學系
    Date: 2007
    Issue Date: 2009-11-30 17:44:39 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this study, we revisit the issue as to the presence of rational bubbles in the US stock market during the 1871 to 2002 period using both the Johansen cointegration and the Bierens 1997 nonparametric cointegration tests. The results from the conventional Johansen cointegration test fully support the existence of rational bubbles, whereas those from the Bierens nonparametric cointegration test attest to the absence of rational bubbles. On account of the superiority of the nonparametric method to detect cointegration when the error-correction mechanism is nonlinear, we firmly believe that the results from the nonparametric cointegration test are considerably more reliable than those derived from the conventional Johansen approach.
    Relation: Applied Economics Letters 14(7), pp.517-521
    DOI: 10.1080/13504850601103221
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback